Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lily48

Using moisturizer

Recommended Posts

I am using Retin A and Duac in the morning and my skin is so dry. Dermatologist says not to use any moisturizer or make up. Is she mad or what? Of course, it is impossible for me to follow this advice. If I do not wear any make up, I cannot go to work.

Share this post


Link to post
Share on other sites

i also hate it when you try following there advice for awhile and you go back looking like crap to show them it's not working; then they say something like "yeah, it's lookin' pretty good. alright. just keep following this, you should be gettin' to where you wanna be."

i went in for a 2nd laser treatment when my face was really red and blotchy and the nurse assistant said, "wow it's lookin really good after just one treatment." is it like part of training to give unrealistic advice like going out side with dry patchy flaky skin and to humor people about how good they look?

Share this post


Link to post
Share on other sites

If you are going to use Cetaphil moisturizer make darn sure that the medications are completely dry and absorbed before applying. When I applied the Cetaphil moisturizer after medicating and not waiting long enough my face turned BEET RED and felt like it was sunburned.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×